# SDR SWIA202265659

- Difficulty date: March 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY IN BETWEEN FS 349.-0 AND FS 364.0  THERE IS CORROSION AT INTERCOSTAL LOWER FLANGE AT 27L.    (C CHECK RO 5/23/22)     CORROSION DAMAGE ON INTERCOSTAL FOUND TO BE ON MORE THAN ONE ELEMENT, DAMAGE EXTENDS OVER MORE THAN 30% OF PART LENGTH AND IS WITHIN 2D OF FASTENERS MAKING INTERCOSTAL LOCATED BETWEEN FS349.00Â€”FS364.00 STR27L OUT OF LIMITS REF. CRJ900 SRM 53-21-23-101-003-A02. REPLACE INTERCOSTAL. /  REMOVED AND INSTALLED NEW INTERCOSTAL AT FS349.00- FS364.00, BETWEEN STGR 27 AND 26L IAW CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND DWG: SH670-32050 REV J / . PRESSURE LEAK CHECK OF REPAIR AREA CHECKED GOOD, NO LEAKS NOTED REF. CRJ-900 AMM, 21-31-00-910-801-A02 / . CW 51-900-1002-SKY
